On-line Packing Squares into $n$ Unit Squares

Tom 58 / 2010

Janusz Januszewski Bulletin Polish Acad. Sci. Math. 58 (2010), 137-145 MSC: 52C15, 05B40. DOI: 10.4064/ba58-2-5

Streszczenie

If $ n \geq 3$, then any sequence of squares of side lengths not greater than $1$ whose total area does not exceed $ { 1 \over 4}(n+1)$ can be on-line packed into $n$ unit squares.

Autorzy

  • Janusz JanuszewskiInstitute of Mathematics and Physics
    University of Technology and Life Sciences
    Kaliskiego 7
    85-796 Bydgoszcz, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek